# SDR UPS04841851

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 5708458503
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP DUE TO POWER ON AC AND LIGHT SWITCH LEFT IN ARMED POSITION.  REPLACED EMERGENCY EXIT LIGHTS BATTERY PACK.
